# SDR CA141024008

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ENROUTE,    HAD AN INDICATION OF LOW OIL PRESSURE.   THE PILOT WAS UNABLE TO LAND.  WHILE MANEUVERING FOR A FORCED LANDING ON A FOOTBALL FIELD THE AIRPLANE COLLIDED WITH TREES THAT SEPARATED THE RT WING.  THE AIRPLANE CAME TO REST UPRIGHT ON THE FOOTBALL FIELD.
